# SDR ASAA2017032921279

- Difficulty date: March 29, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 75,050 hours, 43,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653112
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 480, BL 0 SHOWS SIGNS OF CORROSION.  ACFT GROUNDED.  CUT OFF LOWER LEG OF SHEAR TIE FOR REPAIR IAW SRM 53-00-07-2R, REPAIR 17.  REPLACED SHEAR TIE. REMOVED SURFACE CORROSION FROM SKIN UNDER SHEAR TIE AT BS 480, BL 0.
